# SDR C2XA02CL164

- Difficulty date: August 9, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 8211500513
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CLE -  FLIGHT 3248, THE CREW REPORTED A LAV SMOKE WARNING MESSAGE IN FLIGHT.  A BURNING SMELL WHILE THE LIGHT WAS ON.  REPORTED THE SMELL COMING FROM THE CD PLAYER COMPARTMENT.  MAINTENANCE INSPECTED AND REPLACED THE CD PLAYER.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
